MathSciNet Relay Station
MathSciNet bibliographic data
MR70517 (16,1189d) 80.1X
Temkin, A. G. A theorem on the maximum of a temperature gradient. (Russian) Ž. Tehn. Fiz. 25, (1955). 534–540.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement